The Quarterly Journal of Mathematics · 1950 · 190 citations · 0 references
Natural SciencesAstronomyDescriptive GeometryGeometryRelativityCanonical TransformationsCurved SpacetimeDifferential GeometryProjective GeometryRiemannian GeometrySpacetime GeometryCanonical Coordinates
CANONICAL FORM FOR A RIEMANNIAN SPACE WITH A PARALLEL FIELD OF NULL PLANES Get access A. G. WALKER A. G. WALKER Sheffield Search for other works by this author on: Oxford Academic Google Scholar The Quarterly Journal of Mathematics, Volume 1, Issue 1, 1950, Pages 69–79, https://doi.org/10.1093/qmath/1.1.69 Published: 01 January 1950 Article history Received: 14 March 1949 Published: 01 January 1950